MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; VAG DELIVERY PACK MNTN VIS

MEDLINE INDUSTRIES LP; VAG DELIVERY PACK MNTN VIS
Catalog Number DYNJ81108A
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clamp is not tight enough to stop bleeding.
 
Additional Manufacturer Narrative
It was reported that the "cord clamps are not fastening tight enough to stop the bleeding".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has been requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
VAG DELIVERY PACK MNTN VIS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17683656
Report Number1423395-2023-00046
Device Sequence Number15014316
Product Code MLS
UDI-Device Identifier10195327374785
UDI-Public10195327374785
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ81108A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown